# SDR CA020308002

- Difficulty date: March 5, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Airbus A320-231
- Engine: Iae V2500A1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5008735G
- Condition: Failed
- Location: Fuel System
- Part time: 24,191 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, W, J
- Precautionary procedure: C, D

## Discrepancy

(CAN) DURING INITIAL ROLL AT 1.2 EPR THE ECAM MESSAGE "COMP VANE NR 2" APPEARED ON THE UPPER ECAM SCREEN. THE ENGINE EXPERIENCED A LIGHT COMPRESSOR STALL. THE TAKE-OFF WAS REJECTED AT 50 KTS AND THE AIRCRAFT RETURNED TO THE GATE WITH BOTH ENGINES RUNNING. MAINTENANCE OPERATIONS CONTROL DISPATCHED ENGINEERS FROM YYZ. THE HP FUEL PUMP AND FUEL MANAGEMENT UNIT WERE REPLACED. A POWER ASSURANCE TEST WAS CARRIED OUT AND NO FAULTS WERE FOUND. THE AIRCRAFT WAS RETURNED TO SERVICE.
